Hail, Conway
- When
- February 21, 5:30 PM CST
- Where
- Conway County, Cleveland
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.417, -92.717
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Feb 21, 3:59 PM CST, 1 hour 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 359 PM CST WED FEB 21 2001 MAIN FOCUS IS PRECIPITATION TONIGHT THEN FRIDAY NIGHT AND SATURDAY. TEMPERATURES ACROSS THE AREA ARE IN THE 30S AND 40S. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE INTO THE SOUTH AND WESTERN PORTIONS OF THE AREA. WILL INCLUDE LIKELY POPS ACROSS THE AREA TONIGHT WITH VORT MAX MOVING ACROSS THE NORTH. SOME SLEET AND FREEZING RAIN IS EXPECTED IN THE NORTH. COLD FRONT IS ACROSS NORTH LOUISIANA. DRY AIR MOVES IN ON THURSDAY. ANOTHER COLD FRONT APPROACHES FROM THE NORTH ON FRIDAY AND LOW SWINGS IN FROM THE WEST. CLOUDS WILL OVERSPREAD THE AREA ON FRIDAY BRINGING SHOWERS AND THUNDERSHOWERS BY FRIDAY NIGHT. SEVERAL SHORT WAVES MOVE THROUGH FRIDAY NIGHT AND SATURDAY MORNING BEFORE THE COLD FRONT SATURDAY AFTERNOON. GOOD UPWARD VERTICAL VELOCITIES ARE ASSOCIATED WITH THIS AND LOTS OF MOISTURE. STRONG SOUTH WINDS ARE EXPECTED AND 1-2 INCHES OF RAIN IS STILL ANTICIPATED. DRY AIR COMES IN SATURDAY NIGHT. WRAP AROUND CLOUDS WILL COME INTO THE NORTH ON SUNDAY. SUNDAY NIGHT THROUGH TUESDAY WILL BE DRY. THE NEXT CHANCE OF RAIN WILL BE ON WEDNESDAY. STAYED CLOSE TO FWC TEMPERATURES. COORDINATED WITH TULSA...THANKS. .LIT...NONE 51
ARZ022>024-031>034-038-039-041>047-052>057-062>069-220600- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1230 PM CST WED FEB 21 2001 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF CENTRAL AND SOUTHERN ARKANSAS LATE THIS AFTERNOON AND TONIGHT. A FRONTAL SYSTEM WAS NEARLY STATIONARY OVER SOUTHERN ARKANSAS EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT...COOLER AIR CONTINUED TO FILTER INTO THE STATE ON BRISK NORTHEAST WINDS. MEANWHILE...LOW PRESSURE WAS CENTERED OVER EASTERN TEXAS AT MIDDAY. THE LOW IS FORECAST TO MOVE NORTHEAST ALONG THE FRONT LATER TODAY AND TONIGHT. MOISTURE LEVELS WILL BE ON THE INCREASE AHEAD OF THE LOW. AS THE WARMER AND MORE HUMID AIR IS LIFTED OVER THE COOLER AIR NEAR THE SURFACE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE. CONDITIONS MAY BE UNSTABLE ENOUGH OVER THE AREA FOR SOME OF THE THUNDERSTORMS TO REACH STRONG TO SEVERE LEVELS LATE THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT OF SEVERE WEATHER WILL BE LARGE HAIL. ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGERS IS POSSIBLE ACROSS PARTS OF CENTRAL AND SOUTHERN ARKANSAS LATE THIS AFTERNOON AND TONIGHT. 44
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-220600- SEVERE WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 200 PM CST WED FEB 21 2001 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF ARKANSAS LATE THIS AFTERNOON AND TONIGHT. A FRONTAL SYSTEM WAS NEARLY STATIONARY OVER EXTREME SOUTHERN ARKANSAS EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT...COOLER AIR CONTINUED TO FILTER INTO THE STATE ON BRISK NORTHEAST WINDS. MEANWHILE...LOW PRESSURE WAS CENTERED OVER EASTERN TEXAS EARLY THIS AFTERNOON. THE LOW IS FORECAST TO MOVE NORTHEAST ALONG THE FRONT LATER TODAY AND TONIGHT. MOISTURE LEVELS WILL BE ON THE INCREASE AHEAD OF THE LOW. AS THE WARMER AND MORE HUMID AIR IS LIFTED OVER THE COOLER AIR NEAR THE SURFACE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE. CONDITIONS MAY BE UNSTABLE ENOUGH OVER THE AREA FOR SOME OF THE THUNDERSTORMS TO REACH STRONG TO SEVERE LEVELS LATE THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT OF SEVERE WEATHER WILL BE LARGE HAIL. ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGERS IS POSSIBLE ACROSS PARTS OF CENTRAL AND SOUTHERN ARKANSAS LATE THIS AFTERNOON AND TONIGHT. 44
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, February 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5233007.